Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

I guess amineptine causes strong dependence!

Posted by sukarno on November 30, 2005, at 23:26:22

In reply to Re: Going to try to stay on 37.5mg/day sukarno, posted by ed_uk on November 30, 2005, at 15:01:07

Yesterday morning I was late to take the amineptine and experienced a "fever"..feeling hot in the forehead and warm all over, visual lag or something like that (everytime I'd move my eyes, the room would also move...) and just felt like crap.

30 minutes after taking the amineptine, I felt cooler...and again relaxed. If I take too much it will trigger anxiety. So a delicated balance must be maintained.

I can see how this produces dependence, especially in those who have abused other drugs previously.

Ed, you should try a dopamine agonist because SSRIs have withdrawal symptoms, some of which can be rather nasty...and of course the sexual dysfunction and "poop out" (tolerance or neurotoxicity) that occurs with them.

Perhaps Mirapex (pramipexole) or another non-ergot dopamine agonist would help? I think you can get that in the UK. It shouldn't cause anxiety like other dopamine agonists (e.g. selegiline).

:-)

I do feel better now in my mood. I had some terrible depression yesterday. The day will start out good, then I take amineptine and a few hours later I feel depressed (sometimes terribly), so then I reserve the 2 doses of tianeptine for the evening to deal with that.

I'm back up to 4 tablets a day. It's too hard to lower the dose...at least for now. It does a great deal of good for my anxiety. Too bad tianeptine isn't marketed in the UK, USA or Canada. I think they would find it to be somewhat useful.

Cheers! :-)
Paul


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:sukarno thread:579021
URL: http://www.dr-bob.org/babble/20051126/msgs/584004.html